# SDR QXEA2015061600327

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 20,617 hours, 22,063 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 30 KNOTS FOR PARKING BRAKE CAUTION.  PARKING BRAKE WAS RELEASED. REPLACED PARKING BRAKE CONTROL QUADRANT IAW AMM 32-44-21-000/400-801. TAXI ACFT AND CONDITION DID NOT RETURN.  RETURNED TO SERVICE.
